Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 248328, 16 pages
http://dx.doi.org/10.1155/2011/248328
Research Article

Nonlinear Dynamics of a Periodically Driven Duffing Resonator Coupled to a Van der Pol Oscillator

1School of Mechanical Engineering, University of Birmingham, Birmingham B4 7ET, UK
2Nonlinearity and Complexity Research Group, Aston University, Birmingham B15 2TT, UK

Received 25 July 2010; Accepted 12 September 2010

Academic Editor: Marco Antonio Teixeira

Copyright © 2011 X. Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

X. Wei, M. F. Randrianandrasana, M. Ward, and D. Lowe, “Nonlinear Dynamics of a Periodically Driven Duffing Resonator Coupled to a Van der Pol Oscillator,” Mathematical Problems in Engineering, vol. 2011, Article ID 248328, 16 pages, 2011. doi:10.1155/2011/248328